Hi, I had severe acne for about 3 months before i was prescribed 80mg of accutane a day for 6 months. I was clear after 3.5 months and when I finished the treatment in another 2.5 months my skin was perfect. For six months after my full treatment i had zero zits. Yet literally in one week my world was rocked. I got 3 cysts on my right cheek and two normal zits on my left cheek, and finally a couple of zits on my forehead. My worst nightmare. I am a teenager, what should be my course of action?
When to Start Worrying About Acne After Accutane (1st Course)?
Doctor Answers (1)
Acne is back after Accutane
I'd say you should head back to your physician for an assessment of your acne. Sometimes things like this happen and you need another round of Accutane, or another type of acne prescription to keep acne at bay. People with very severe acne will often need a maintenance of some kind after an Accutane course. Call and schedule an appointment and see your dermatologist for an in-person consultation and recommendation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.